# SDR CALA9700559

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT BS 1840, STRINGER 45R TO 46R.  THE SHEAR TIE WAS REPLACED IAW SRM 51-10-01, PAGE 18.
